# SDR CALA0000482

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR PAN STOP WORN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-03, FIGURE 8 AND 51-10-3.
